Despite the lack of scientific testing, we felt that the trip report sent to www.pillreports.com by bubblesxoxo was disturbing enough to be noted. Here it is:
|Date Submitted:||June 20, 2010, 10:00 pm GMT|
|Colour:||orange (and green)|
|Report Quality Rating:||not rated|
|Description:||green and orange saints – same thing.|
|Suspected Contents:||Piperazine + Another|
|User Report:||DO NOT TAKE THESE
i popped ONEt orange sainr(i usually pop around 2 and am fine) and i was getting bounds of energy going in and out for HOURS. it was great, until about 6 hours when i had a stroke. i had irregular heartbeat, palpitations, couldn’t breathe properly, i was dizzy, i had slight hallucinations, i had a splitting pounding headache, i couldnt MOVE because when i stood up i would get dizzy and once when i didnt sit down i just passed out for a bit and fell. it felt as if my heart was about to give out and as if my brain was splitting in half or some shit. my friend drove me to park in front of the hospital because i was that ready to go in and the only thing that stopped me was the consequences of being drug tested.
my friends also took one each and they got side effects like nausea and stomach aches and headaches, but they didnt last for them. however, ive also heard that these were the pills that killed that one person at etd pop and got a bunch of others hospitalized.
from what ive heard these pills sound like they were pipes. and they might seem great in the beginning, but watch out cause it might end up being the worst experience of your life.
and right now, 13 hours after i popped and maybe 7 hours after the bad experience. i cant move properly because my heart fucking HURTS, though im able to breathe and dont have a huge headache anymore (maybe just a little one). im considering myself lucky to be alive.
We’ve been telling you about how dangerous these pills are, and about the dangers of PMA.
Remember, these pills are called Saints, like bubblesxoxo refers to them, but should be better knows as Fleur di Lys, and as Adidas’ by some. Stay clear.